MAUDE Adverse Event Report: BIOSENSE WEBSTER INC THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number BNI35BDH
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a male patient underwent a cardiac ablation procedure with a thermocool® sf nav bi-directional catheter and the patient suffered cardiac tamponade requiring surgical intervention and prolonged hospitalization.The patient¿s blood pressure decreased just before ablation.The thermocool was introduced on patient at the time of hypotension.Because the patient was a child, the chest was immediately opened and treated.At that time, it was found to be tamponade on the unknown diagnostic catheter; not an ablation catheter.The physician commented that since it is a diagnostic catheter, there is no relationship with the product.The physician¿s opinion on the cause of this adverse was not related with the product.The patient outcome of the adverse event was).The patient required extended hospitalization because of the adverse event and follow-up was required in the cardiac care unit (ccu) due to the outcome of the adverse event.A transseptal puncture was performed with a non-j&j product (specific product details not provided).The event occurred pre-ablation., however this event will be conservatively reported against the bwi ablation catheter since it was in the patient prior to the cardiac tamponade.
 
Additional Manufacturer Narrative
Device investigation details: the device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation (mre) cannot be conducted because no lot number was provided by the customer.Initial reporter phone: (b)(6).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
6465917981
MDR Report Key13982031
Report Number2029046-2022-00701
Device Sequence Number20325577
Product Code LPB
UDI-Device Identifier10846835003154
UDI-Public10846835003154
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030031/S025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBNI35BDH
Device Catalogue NumberBNI35BDH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-JJI TRANSSEPTAL NEEDLE.; UNKNOWN DIAGNOSTIC CATHETER.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexMale